Well, here’s one heckuva MIXUP for ya.

Two very different kinds of medications were recently RECALLED

And unlike the OTHER recalls lately… it’s not because they were CONTAMINATED.

Not in the traditional sense, anyway.

It’s because they were the WRONG med!

And I gotta warn you before you go any further.

As serious as this is… as DANGEROUS as it is… this one’s probably gonna make you laugh at least a little, because of one of the drugs involved in the recall.

It was sildenafil, a.k.a. the “little blue pill” that puts the lead in guys’ pencils.

Imagine taking THAT without realizing it!

But once you get past the snickers, there’s a very serious side to this.

It should concern not only users of the OTHER med involved in the mixup… but anyone and everyone taking meds for any condition at all.

Fortunately, I’ve got a surefire way to tell if you’ve got the right pills in your bottle -- no matter WHAT you’re taking.

From disappointing… to dangerous

So, here’s the story…

Both sildenafil and an antidepressant drug called trazodone were recalled recently when they were accidentally packaged TOGETHER.

Y’know. Like the old Reese’s Peanut Butter Cups commercial… only WEIRDER.

“You got your sex pills in my mood meds!”

“You got your mood meds in my sex pills!”

And while it might SEEM funny… it’s no laughing matter for someone with depression who isn’t getting the treatment they rely on.

Although, I guess it’s another way to “get happy,” if ya know what I mean.

On the flipside, if you were hoping for some sex meds and got an antidepressant instead…

Well, let’s just say you probably had a disappointing night in the sack

Especially if you suffered from some of the classic side effects of trazodone such as headache… nausea… and “bad taste in your mouth.”

The drug can also cause sleepiness, so at least the bed might get some use after all… just not in the way you had hoped.

But listen, this ISN'T just an oddball one-off situation.

Drug mix-ups happen ALL the time.

One study found that 2% of all prescriptions involve a mistake -- often a mixup where the patient is given the WRONG med, or the WRONG dosage of the RIGHT drug.

Stuff happens.

So, here’s the situation…

For any NEW med, check out the pill closely to make sure you got what was prescribed.  The shapes, colors and tiny writing on them aren’t random… but are used to help identify them.

You used to need a book – The Pill Book – to see what they all looked like. But now, you can go online and Google the name of the drug you’re taking and the dosage… and hit the “images” tab to call up specific pics of what your drug should look like.

If it’s ANY different, call the pharmacy.

Ditto for any med you’ve been on a while. You know what it looks like by now… if it suddenly looks different, DON’T assume it’s a rebranding.

Check it out closely -- and if you have any doubts or questions, speak up.

And if you experience any NEW side effects from a drug you’ve been taking a while… double-check to make sure the pharmacist didn’t pull the old switcheroo on you!

In Your Corner,

Dr. Allan Spreen

P.S. A diet rich in zinc can put some lead into your pencil, too. Try adding animal fats and seafood if you’re looking to “perform” a little better “down there.”

And if your mood is down in the dumps… you may not have to let your doc DRUG YOU UP! Click here to find out how B vitamins can help make you “right in the head.”